Revista Matemática Iberoamericana


Full-Text PDF (385 KB) | Table of Contents | RMI summary
Volume 3, Issue 3, 1987, pp. 447–453
DOI: 10.4171/RMI/58

Compact Hypersurfaces with Constant Higher Order Mean Curvatures

Antonio Ros[1]

(1) Departamento de Geometría y Topología, Universidad de Granada, Avda Fuentenueva s/n, 18071, GRANADA, SPAIN

No abstract available for this article.

No keywords available for this article.

Ros Antonio: Compact Hypersurfaces with Constant Higher Order Mean Curvatures. Rev. Mat. Iberoamericana 3 (1987), 447-453. doi: 10.4171/RMI/58